Please use this identifier to cite or link to this item: http://hdl.handle.net/11054/211
Title: Cardiac arrest due to digoxin toxicity.
Authors: Dean, Andrew M.
Fitzgerald, Mark C.
Gocentas, Robert
Issue Date: 1994
Publisher: Wiley
Place of publication: Melbourne
Publication Title: Emergency Medicine
Volume: 6
Issue: 4
Start Page: 307
End Page: 310
Abstract: This paper describes the successful outcome from cardiac arrest of a 70 year old woman following digoxin toxicity. Cardiopulmonary resuscitation was continued for 55 minutes, until the return of cardiac output within minutes of digoxin-specific Fab fragment (Digibind┬«) therapy. The pharmacology and indications for using digoxin-specific Fab fragments are discussed. Cardiopulmonary resuscitation should be prolonged in such a situation.
URI: http://hdl.handle.net/11054/211
ISSN: 1742-6731
Internal ID Number: 00195
Health Subject: CASE REPORT
DIGOXIN TOXICITY
CARDIAC ARREST
RESUSCITATION
Type: Journal Article
Article
Appears in Collections:Research Output

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.